# SDR CA120127012

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 9,545 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Damaged
- Location: Pitch Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK THE ELEVATOR WAS STUCK IN TAKEOFF POSITION AND REQUIRED CONSIDERABLE FORCE TO MOVE TO NEUTRAL POSITION.  INSPECTION REVEALED THAT THE PULLEY ON THE PITCH SERVO MOUNT CABLE ATTACH POINT WAS DAMAGED, THEREBY ALLOWING THE CABLE ATTACH BALL TO MIGRATE TOWARDS THE CABLE GUARD, CAUSING THE CONTROLS TO JAM UNTIL THE CLUTCH TENSION THRESHOLD WAS REACHED.
